Please use this identifier to cite or link to this item:
Title: A Gaussian process regression approach to a single-index model
Authors: Choi, T
Shi, JQ
Wang, B
First Published: Mar-2011
Citation: JOURNAL OF NONPARAMETRIC STATISTICS, 2011, 23 (1), pp. 21-36
DOI Link: 10.1080/10485251003768019
ISSN: 1048-5252
eISSN: 1029-0311
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.